# SDR AALA202402271955

- Difficulty date: February 7, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 78,769 hours, 32,005 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY OVEN 2 HAS BURNING PLASTIC SMELL WHEN IN USE.  VERIFIED NO ITEMS IN OVEN WHEN DISCREPANCY NOTED. **SUPPLEMENTAL REPORT FOR AALA202402121955: MAINTENANCE REPLACED THE FORWARD GALLEY OVEN #2 PER AMM 25-35-19.** (CLOSED)
